# SDR DALA12014850936

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 62,121 hours, 47,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 4R CRACKED AT ST 522 AND ST 541 UNDER SUPPORT MOUNT (204-111&112). REMOVED INTERCOSTAL BETWEEN STA 522-541 AT L4R.  REMOVED DAMAGE LONGERON AT STA 513 TO 550 AT L4R.  HFEC INSPECTION NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED LONGERON AND SPLICES (2EA) AT STA 513-550 AND REINSTALLED INTERCOSTAL BETWEEN STA 522-541 L4R AND INSTALLED ID TAG IAW P/S 900-5-1-NO04. COMPLETED AND INSPECTED.
